| Model Number |
1186000777 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that when the nurse pull back on the plunger of the syringe while on a nasogastric tube, the stomach contents sprayed through the back side of the syringe and splashed to the nurse.Additional information was received on 17-feb-2020 stating that the plunger seems to be too small for the cannula and the seal was poor.The nurse had a direct skin exposure to the patient's stomach bile.The nurse was not harmed.No medical intervention required.